# SDR WWMA9700102

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, OVER 8 A-B SEATS, COMES ON THEN GOES OUT.  REPLACED ALL EMERGENCY BATTERIES, OP CK OKAY.
